# SDR UALA2012020200626

- Difficulty date: January 31, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 64,065 hours, 23,592 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 1 SCREW ON TOP SEAM OF WING ROOT PANEL FWD OF L WING.  REPLACED MISSING FASTENER.
